# SDR DALA2020091403052

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 50,827 hours, 34,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN ABOVE THE FORWARD F/A SEAT IS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AT B-5-235, PER B717 AMM 33-51.  OPERATIONAL CHECK IS NORMAL.
